# SDR FDEA201904080774

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,446 hours, 22,480 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Part number: 149N601698
- Condition: Corroded
- Location: Bs 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION ON RH MLG WHEEL WELL CUT OUT FWD EDGE SEAL RETAINER REMOVED CORROSION IAW SRM 51-10-02   REPAIRED AREA IAW E.A. # F-5350-T0346239 P1
